American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16R50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Uma N. Iyer and Christian Kassel. Generic base algebras and universal comodule algebras for some finite-dimensional Hopf algebras. Trans. Amer. Math. Soc. 367 (2015) 8465-8486.
Abstract, references, and article information   
View Article: PDF

[2] Eli Aljadeff and Darrell Haile. Simple $G$-graded algebras and their polynomial identities. Trans. Amer. Math. Soc. 366 (2014) 1749-1771.
Abstract, references, and article information   
View Article: PDF

[3] Eli Aljadeff and Antonio Giambruno. Multialternating graded polynomials and growth of polynomial identities. Proc. Amer. Math. Soc. 141 (2013) 3055-3065.
Abstract, references, and article information   
View Article: PDF

[4] Chen-Lian Chuang, Tsiu-Kwen Lee and Cheng-Kai Liu. Invariant polynomials of Ore extensions by $q$-skew derivations. Proc. Amer. Math. Soc. 140 (2012) 3739-3747.
Abstract, references, and article information   
View Article: PDF

[5] Eli Aljadeff, Darrell Haile and Michael Natapov. Graded identities of matrix algebras and the universal graded algebra. Trans. Amer. Math. Soc. 362 (2010) 3125-3147. MR 2592949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yuri Bahturin and Matej Bresar. Lie superautomorphisms on associative algebras. Proc. Amer. Math. Soc. 138 (2010) 417-425. MR 2557159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dimas José Gonçalves and Plamen Koshlukov. $A$-identities for the Grassmann algebra: The conjecture of Henke and Regev. Proc. Amer. Math. Soc. 136 (2008) 2711-2717. MR 2399032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] K. I. Beidar, M. Bresar, M. A. Chebotar and W. S. Martindale III. On Herstein's Lie map conjectures, I. Trans. Amer. Math. Soc. 353 (2001) 4235-4260. MR 1837230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Giambruno and M. Zaicev. A characterization of algebras with polynomial growth of the codimensions. Proc. Amer. Math. Soc. 129 (2001) 59-67. MR 1694862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alain D'Amour and Michel Racine. *-polynomial identities of matrices with the transpose involution: The low degrees. Trans. Amer. Math. Soc. 351 (1999) 5089-5106. MR 1603886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Y. Bahturin, A. Giambruno and M. Zaicev. $G$-identities on associative algebras. Proc. Amer. Math. Soc. 127 (1999) 63-69. MR 1468180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Nikolay N. Silkin. On some finitely based representations of semigroups. Proc. Amer. Math. Soc. 126 (1998) 1621-1626. MR 1443166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Pjek-Hwee Lee and Tsiu-Kwen Lee. Derivations with Engel conditions on multilinear polynomials . Proc. Amer. Math. Soc. 124 (1996) 2625-2629. MR 1327023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Katsuo Chiba. Generalized rational identities of subnormal subgroups of skew fields. Proc. Amer. Math. Soc. 124 (1996) 1649-1653. MR 1301016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Tsiu Kwen Lee. Left annihilators characterized by GPIs . Trans. Amer. Math. Soc. 347 (1995) 3159-3165. MR 1286000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia